# SDR DALA2022071204846

- Difficulty date: July 11, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 53,563 hours, 27,417 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HM01
- Part serial: 2165
- Condition: Inoperative
- Location: R
- Part time: 63,431 hours, 30,428 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3155 - MISC/DE - DUE TO AN ELECTRICAL ODOR IN CABIN, AND LAVATORY SMOKE ECAM MSG. CORRECTIVE ACTION. R/R EXTRACT FAN 18HQ. (6146800)
